Alert archive / Alaska / High Wind Warnings in 2010
High Wind Warning 6, NWS Anchorage, AK
NWS Anchorage, AK issued this high wind warning at Mar 4, 2010, 4:24 PM AKST. It took effect at Mar 5, 2010, 2:26 AM AKST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2010, 4:24 PM AKST (01:24 UTC)
- In effect from
- Mar 5, 2010, 2:26 AM AKST
- Expired
- Mar 5, 2010, 4:10 PM AKST
- In force
- 14 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
271 WWAK71 PAFC 050124 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 424 PM AKST THU MAR 4 2010 AKZ125-050230- /X.CAN.PAFC.HW.A.0005.100305T1500Z-100306T0600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 424 PM AKST THU MAR 4 2010 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WATCH. HIGH WIND WATCH HAS BEEN UPGRADED TO A WARNING. $$ AKZ101-051430- /X.UPG.PAFC.HW.A.0005.100305T1500Z-100306T0600Z/ /X.NEW.PAFC.HW.W.0006.100305T1500Z-100306T0600Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 424 PM AKST THU MAR 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM AKST FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM AKST FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA WILL BRING DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS BEGINNING EARLY FRIDAY MORNING. SOUTHEAST WIND WILL INCREASE TO 70 TO 85 MPH EARLY FRIDAY MORNING AND CONTINUE INTO FRIDAY EVENING. AS THE FRONT MOVES INLAND FRIDAY EVENING WINDS WILL GRADUALLY DIMINISH...EASING TO 30 TO 45 MPH AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
5 follow-up statements
547 WWAK71 PAFC 050551 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 851 PM AKST THU MAR 4 2010 AKZ135-051900- /X.EXB.PAFC.HW.W.0006.100305T1600Z-100305T2200Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 851 PM AKST THU MAR 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 1 PM AKST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TO 1 PM AKST FRIDAY. A STRONG FRONT MOVING INTO THE WESTERN GULF THIS EVENING WILL RAPIDLY MOVE TO THE NORTH GULF COAST FRIDAY MORNING AND THEN INLAND FRIDAY AFTERNOON. EAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO 85 MPH THROUGH CHANNELED AREAS FRIDAY MORNING. WINDS WILL THEN BECOME SOUTHEAST AFTER THE FRONT MOVES THROUGH EARLY FRIDAY AFTERNOON AND DECREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ101-051900- /X.CON.PAFC.HW.W.0006.100305T1500Z-100306T0600Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 851 PM AKST THU MAR 4 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM AKST FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM AKST FRIDAY. A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA WILL BRING DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS BEGINNING EARLY FRIDAY MORNING. SOUTHEAST WIND WILL INCREASE TO 70 TO 85 MPH EARLY FRIDAY MORNING AND CONTINUE INTO FRIDAY EVENING. AS THE FRONT MOVES INLAND FRIDAY EVENING WINDS WILL GRADUALLY DIMINISH...EASING TO 30 TO 45 MPH AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
488 WWAK71 PAFC 050851 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1151 PM AKST THU MAR 4 2010 AKZ101-052100- /X.EXT.PAFC.HW.W.0006.100305T1500Z-100305T2100Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 1151 PM AKST THU MAR 4 2010 ...HIGH WIND WARNING NOW IN EFFECT FROM 6 AM TO NOON AKST FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 6 AM TO NOON AKST FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS. A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA WILL BRING DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS BEGINNING EARLY FRIDAY MORNING. SOUTHEAST WIND WILL INCREASE TO 70 TO 85 MPH EARLY FRIDAY MORNING AND CONTINUE UNTIL ABOUT MIDDAY. AS THE FRONT MOVES INLAND FRIDAY AFTERNOON WINDS WILL GRADUALLY DIMINISH...EASING TO 30 TO 45 MPH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ135-052115- /X.CON.PAFC.HW.W.0006.100305T1600Z-100305T2200Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 1151 PM AKST THU MAR 4 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 1 PM AKST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 1 PM AKST FRIDAY. A STRONG FRONT MOVING INTO THE WESTERN GULF THIS EVENING WILL RAPIDLY MOVE TO THE NORTH GULF COAST FRIDAY MORNING AND THEN INLAND FRIDAY AFTERNOON. EAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO 85 MPH THROUGH CHANNELED AREAS FRIDAY MORNING. WINDS WILL THEN BECOME SOUTHEAST AFTER THE FRONT MOVES THROUGH EARLY FRIDAY AFTERNOON AND DECREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
555 WWAK71 PAFC 051126 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 226 AM AKST FRI MAR 5 2010 AKZ101-052100- /X.EXT.PAFC.HW.W.0006.100305T1126Z-100305T2100Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 226 AM AKST FRI MAR 5 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON AKST TODAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON AKST TODAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS. A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA IS BRINGING DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS. SOUTHEAST WINDS GUSTING AS HIGH AS 70 TO 85 MPH WILL CONTINUE UNTIL ABOUT MIDDAY TODAY. AS THE FRONT MOVES INLAND THIS AFTERNOON WINDS WILL GRADUALLY DIMINISH...EASING TO 30 TO 45 MPH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ135-052115- /X.CON.PAFC.HW.W.0006.100305T1600Z-100305T2200Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 226 AM AKST FRI MAR 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM AKST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM AKST THIS AFTERNOON. A STRONG FRONT MOVING INTO THE WESTERN GULF WILL RAPIDLY MOVE TO THE NORTH GULF COAST THIS MORNING AND THEN INLAND THIS AFTERNOON. EAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO 85 MPH THROUGH CHANNELED AREAS THIS MORNING. WINDS WILL THEN BECOME SOUTHEAST AFTER THE FRONT MOVES THROUGH EARLY THIS AFTERNOON AND DECREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
893 WWAK71 PAFC 052052 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1152 AM AKST FRI MAR 5 2010 AKZ101-060100- /X.EXT.PAFC.HW.W.0006.000000T0000Z-100306T0100Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 1152 AM AKST FRI MAR 5 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM AKST THIS AFTERNOON ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM AKST THIS AFTERNOON ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS. A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA IS BRINGING DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS. SOUTHEAST WINDS GUSTING AS HIGH AS 70 TO 85 MPH WILL CONTINUE THROUGH LATER THIS AFTERNOON. WINDS WILL GRADUALLY DIMINISH...EASING TO 30 TO 45 MPH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ135-060100- /X.EXT.PAFC.HW.W.0006.000000T0000Z-100306T0100Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 1152 AM AKST FRI MAR 5 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM AKST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM AKST THIS AFTERNOON. A STRONG FRONT MOVING INTO THE WESTERN GULF WILL RAPIDLY MOVE TO THE NORTH GULF COAST THIS MORNING AND THEN INLAND THIS AFTERNOON. EAST WINDS GUSTING TO 75 WILL CONTINUE UNTIL LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
295 WWAK71 PAFC 060110 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 410 PM AKST FRI MAR 5 2010 AKZ101-135-060215- /X.CAN.PAFC.HW.W.0006.000000T0000Z-100306T0100Z/ ANCHORAGE-SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA...CORDOVA 410 PM AKST FRI MAR 5 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE HIGH WIND WARNINGS FOR ANCHORAGE AND SOUTHEAST PRINCE WILLIAM SOUND. THE WEATHER FRONT BRINGING STRONG WINDS ALONG TURNAGAIN ARM AND ALSO ACROSS SOUTHEASTERN PRINCE WILLIAM SOUND CONTINUES TO MOVE ASHORE AND WEAKEN. WARNING LEVEL WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this high wind warning went out at Mar 4, 5:00 AM AKST, 11 hours 24 minutes earlier.
Area forecast discussion, Mar 4, 5:00 AM AKST, 11 hours 24 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AKST THU MAR 4 2010
.MODEL DISCUSSION...
WESTERN PRINCE WILLIAM SOUND LOW NOT RECOGNIZED WELL BY MODELS. TRACK
OF LOW WILL BE IMPORTANT AS IT MOVES INLAND TODAY TOWARDS THE
SOUTHERN SUSITNA VALLEY AND NONE OF THE MODELS ARE ABLE TO RESOLVE
THIS. MAV AND MET MOS UNRELIABLE FOR SOUTHCENTRAL TODAY...BUT MET MOS
THE BETTER OF THE TWO.
BIG LOW OUT WEST RECOGNIZED WELL BY ALL MODELS AND TRACKING TOWARDS
THE CENTRAL ALEUTIANS AS EXPECTED. SOME DISCREPANCY ON CENTRAL
PRESSURE BUT EXPECTED TO PRODUCE STORM AND HURRICANE FORCE WINDS
IRREGARDLESS. GFS PREFERRED OUT WEST FOR CONSISTENCY.
.ANALYSIS AND UPPER LEVELS...
UPPER LOW CENTER AT 500 MB POSITIONED OVER SOUTHWEST ALASKA WITH
TROUGH EXTENDING ACROSS THE GULF OF ALASKA...FEATURE WEAKENS AND
LIFTS NORTHWARD IN ADVANCE OF APPROACHING RIDGE OF HIGH PRESSURE
BUILDING IN FROM THE WEST.
TROUGHING OVER WESTERN BERING AND WESTERN ALEUTIANS ORGANIZES INTO A
CLOSED CENTER AT 500 MB THIS AFTERNOON OVER THE CENTRAL ALEUTIANS.
CENTER TRACKS ALONG THE CENTRAL ALEUTIANS AND INTO BRISTOL BAY REGION
BY FRI AFTERNOON.
UPPER LEVEL HIGH POSITIONED OVER RUSSIAN FAR EAST SINKS SOUTHWARD
BECOMING ANCHORED OVER CENTRAL BERING SEA BY LATE FRIDAY NIGHT.
.SURFACE FEATURES...
A 989 MB LOW IN WESTERN PRINCE WILLIAM SOUND WILL MOVE INLAND AND
DISSIPATE OVER THE SOUTHERN SUSITNA VALLEY THU AFTERNOON.
A 967 MB LOW JUST SOUTH OF ADAK WILL INTENSIFY TO 958 MB JUST SOUTH
OF SEGUAM ISLAND THU AFTERNOON. THE LOW AT THIS STAGE HAS EXCELLENT
UPPER LEVEL SUPPORT AND IS ABLE TO MOVE TO SOUTHERN SHELIKOF STRAIT
BY FRI MORNING WITH LITTLE CHANGE IN CENTRAL PRESSURE. AFTERWORDS IT
MOVES INLAND AND WEAKENS TO 977 MB OVER THE SOUTHERN KUSKOKWIM VALLEY
FRI NIGHT.
.SHORT TERM FORECAST...
AS LOW POSITIONED OVER WESTERN PRINCE WILLIAM SOUND MOVES INLAND...
COLD AIR IS PULLED SOUTHWARD ACROSS THE KENAI PENINSULA AND WESTERN
PRINCE WILLIAM SOUND. GOOD SNOW PATTERN TODAY FOR THE WESTERN KENAI
PENINSULA. GUSTY SOUTHEAST WINDS HAVE REDEVELOPED THROUGH CHANNELED
AREAS AND ONCE AGAIN DOWNSLOPING WILL LIMIT SNOW AMOUNTS IN THE
ANCHORAGE AND MATANUSKA ZONES.
GRADIENT TIGHTENS ALONG GULF COAST THROUGH TOMORROW AFTERNOON. 75 MPH
PLUS WINDS POSSIBLE THROUGH PORTAGE VALLEY AND ALONG TURNAGAIN ARM
TOMORROW AND TOMORROW EVENING.
BLIZZARD WARNING FOR CENTRAL ALEUTIANS ALREADY BEGINNING TO VERIFY.
PLENTY OF SNOW AND HURRICANE FORCE WINDS ALONG THE NORTHERN EDGE OF
THE APPROACHING NORTH PACIFIC LOW.
MORE BLIZZARD WARNINGS TO COME. AS SYSTEM PUSHES NORTH AND EAST
EXPECT LOW VISIBILITIES IN SNOW AND BLOWING SNOW TO DEVELOP OVER THE
PRIBILOF ISLANDS THIS AFTERNOON...THE EASTERN ALEUTIANS AND BRISTOL
BAY THIS EVENING...AND THE ALASKA PENINSULA AND KUSKOKWIM VALLEY LATE
TONIGHT.
SIGNIFICANT WARMING TO THE EAST OF THE LOW CENTER. PRECIPITATION OVER
THE EASTERN ALEUTIANS AND ALASKA PENINSULA WILL BEGIN AS A MIX OF
SNOW AND RAIN THEN CHANGE OVER TO SNOW SHOWERS POST FRONTAL PASSAGE.
.LONG TERM FORECAST...
BIG STORM GRADUALLY WEAKENS AND DIES AFTER MOVING INTO CENTRAL
INTERIOR ALASKA. A SERIES OF SMALLER LOWS MIGRATES ALONG THE ALEUTIAN
CHAIN BETWEEN 60 AND 120 HOURS. NEXT MONSTER ALEUTIAN LOW NOT
EXPECTED UNTIL AT LEAST DAY 8.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND 101 125
BLIZZARD WATCH 155 181
BLIZZARD WARNING 161 185 187 195
MARINE...GALE 121 129 138 140 141 176 179 180 411 412
STORM 120 125 130 132 150 155 160 165 170 171 175 351 352
413 414
HURRICANE FORCE 172
HEAVY FREEZING SPRAY 155 165 170 171 172 176 179
FIRE WEATHER...NONE.
ASB MAR 10The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:42 PM AKST | Winter Weather Advisory | AFC | 24 hr | |
| Mar 4, 4:00 PM AKST | Gale Warning | AFC | 36 hr | |
| Mar 4, 4:00 PM AKST | Gale Warning | AFC | 3 hr | |
| Mar 4, 4:00 PM AKST | Gale Warning | AFC | 36 hr | |
| Mar 4, 4:00 PM AKST | Small Craft Advisory | AFC | 12 hr | |
| Mar 4, 4:00 PM AKST | Small Craft Advisory | AFC | 3 days | |
| Mar 4, 4:00 PM AKST | Storm Warning | AFC | 12 hr | |
| Mar 4, 4:00 PM AKST | Heavy Freezing Spray Warning | AFC | 10 days | |
| Mar 4, 4:16 PM AKST | Blizzard Warning | AFC | 37 hr | |
| Mar 4, 5:20 PM AKST | Storm Warning | AFC | 11 hr | |
| Mar 4, 6:50 PM AKST | Hurricane Force Wind Warning | AFC | 21 hr | |
| Mar 4, 6:50 PM AKST | Storm Warning | AFC | 21 hr | |
| Mar 5, 4:00 AM AKST | Gale Warning | AFC | 36 hr | |
| Mar 5, 4:00 AM AKST | Gale Warning | AFC | 6 days | |
| Mar 5, 4:00 AM AKST | Gale Warning | AFC | 48 hr | |
| Mar 5, 4:00 AM AKST | Storm Warning | AFC | 12 hr | |
| Mar 5, 4:00 AM AKST | Heavy Freezing Spray Warning | AFC | 24 hr | |
| Mar 5, 4:00 AM AKST | Heavy Freezing Spray Warning | AFC | 60 hr | |
| Mar 5, 7:59 AM AKST | Winter Weather Advisory | AFC | 21 hr |
Nearby
High Wind Warnings in Alaska, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.